# SDR DALA2016030701800

- Difficulty date: March 4, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 47,169 hours, 15,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT EMERGENCY EXIT SIGN HAS THE WRONG LENS INSTALLED. INSTALLED NEW LENS AT DOOR 2L AFT EMERGENCY EXIT SIGN, OPS CKS NORMAL.
